On asymptotic cyclic contractions

Authors

  • Bożena Piątek Institute of Mathematics, Silesian University of Technology, Gliwice, Poland

Abstract

We introduce asymptotic cyclic contractions as a generalization of cyclic contractions. The new type of mappings is considered under the recently introduced property UC for pairs of subsets of metric spaces. We show that there may be more than one best proximity point.

References

M.A. Al-Thagafi, N. Shahzad, Convergence and existence results for best proximity points, Nonlinear Anal. 70 (2009), 3665–3671.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Espínola, A. Fernández-León, On best proximity points in metric and Banach spaces, to appear in Canadian J. Math., arXiv:0911.5263.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Espínola, A. Fernández-León, B. Piątek, Fixed points of single and set-valued mappings in uniformly convex metric spaces with no metric convexity, Fixed Point Theory Appl. 2010 (2010), 16 pp.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Fernández-León, Existence and uniqueness of best proximity points in geodesic metric spaces, Nonlinear Anal. 73 (2010), 915–921.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Jachymski, I. Jóźwik, On Kirk's asymptotic contractions, J. Math. Anal. Appl. 300 (2004), 147–159.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W.A. Kirk, Fixed points of asymptotic contractions, J. Math. Anal. Appl. 277 (2003), 645–650.
##plugins.generic.googleScholarLinks.settings.viewInGS##

B. Piątek, On cyclic Meir-Keeler contractions in metric spaces, Nonlinear Anal. 74 (2011), 35–40.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Suzuki, Fixed point theorem for asymptotic contractions of Meir-Keeler type in complete metric spaces, Nonlinear Anal. 64 (2006), 971–978.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Suzuki, M. Kikkawa, C. Vetro, The existence of the best proximity points in metric spaces with the property UC, Nonlinear Anal. 71 (2009), 2918–2926.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2010-11-15

How to Cite

Piątek, B. (2010). On asymptotic cyclic contractions. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 9, 79–86. Retrieved from https://studmath.uken.krakow.pl/article/view/13248

Issue

Section

Published